# SDR SWAA2021021134261

- Difficulty date: December 3, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 51,736 hours, 26,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A8127
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS767 TO BS794 AT RBBL21 AND WL156.5 AFT CARGO COMPARTMENT / REPLACED SHIELD ASSY LOCATED BETWEEN BS767 TO BS794 AT RBBL 21 AND WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A 8127 REV PART 146A8127U12 REPLACED SHIELD DUE TO NOT FOUND ALLOWABLE DAMAGE IN SRM B737-700
